MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE OSCILLATING SAW

STRYKER INSTRUMENTS-KALAMAZOO CORE OSCILLATING SAW
Catalog Number 5400031000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported that the device had a missing blade lock cap while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.Product not available.
 
Event or Problem Description

Brand Name
CORE OSCILLATING SAW
Common Device Name
CORE OSCILLATING SAW
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8126017
Report Number0001811755-2018-02625
Device Sequence Number16577467
Product Code ERL
UDI-Device Identifier04546540401946
UDI-Public04546540401946
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5400031000
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1